Tornado, Winnebago
- When
- June 10, 7:10 PM CST
- Where
- Winnebago County, 4 mi ESE of Oshkosh
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 20 yd
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 44.000, -88.483
).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Isolated thunderstorms produced 3 short-lived waterspouts on Lake Winnebago and a microburst that snapped several trees and caused a garage to collapse 4 miles east of Bellevue (Brown co.).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 10, 3:15 PM CST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT FRI JUN 10 2005 .SHORT TERM...TONIGHT AND SATURDAY. THUNDERSTORMS DEVELOPED IN WESTERN/SOUTHWEST WISCONSIN LATE THIS MORNING/EARLY AFTERNOON AND INTENSIFIED IN UNSTABLE AIR ACROSS THE FORECAST AREA. THESE STORMS PRODUCED SOME SEVERE WEATHER AS THEY MOVED THROUGH CENTRAL AND NORTH- CENTRAL WISCONSIN AND CONTINUED TO MOVE NORTHEAST LATE THIS AFTERNOON. MORE STORMS DEVELOPED BEHIND THE MAIN LINE AND THERE WAS ALSO SOME DEVELOPMENT IN EASTERN WI NEAR THE LAKE BREEZE FRONT. HAVE MENTIONED HAIL AND STRONG/DAMAGING WINDS ACROSS THE ENTIRE FA TONIGHT WITH THE STRONGER STORMS. CONVECTIVE DEVELOPMENT ON SATURDAY WILL BE DEPENDENT ON AMOUNT OF SUNSHINE. BY EVENING THE FA IS EXPECTED TO BE IN THE RIGHT ENTRANCE REGION OF THE UPPER JET SO I LEFT A CHANCE OF THUNDERSTORMS ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. MAIN CONCERN IN THE LONG TERM IS WHEN DRY WEATHER WILL RETURN. THE SOUTHERN PART OF A NEARLY STATIONARY FRONT THAT WAS NORTH OF WISCONSIN THIS AFTERNOON WILL MOVE INTO WI NEXT WEEK AS A COLD FRONT. AN OCCLUSION WILL DEVELOP AS A LOW ENTERS THE STATE AND TRAVELS SOUTHEAST. CHANCE OF SHOWERS AND THUNDERSTORMS REMAINS UNTIL THE SYSTEM FINALLY GETS FAR ENOUGH AWAY FROM THE AREA ON THURSDAY. ABREVIATED AFD DUE TO ONGOING STRONG TO SEVERE STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG WEATHER.GOV/GREENBAY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1145 AM CDT FRI JUN 10 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1145 AM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... WARM AND HUMID AIR SPREADING BACK ACROSS THE AREA WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO BE ISOLATED THROUGH THE EARLY AFTERNOON HOURS OVER MAINLY CENTRAL WISCONSIN...THEN BECOME MORE SCATTERED LATE AFTERNOON OVER THE ENTIRE AREA...BEFORE WEAKENING LATE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION WOULD BE MID AFTERNOON INTO THE EVENING HOURS. LMZ521-522-541>543-564-111200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1145 AM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT... WARM AND HUMID AIR SPREADING BACK ACROSS THE AREA WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO BE ISOLATED THROUGH THE EARLY AFTERNOON HOURS OVER MAINLY CENTRAL WISCONSIN...THEN BECOME MORE SCATTERED LATE AFTERNOON OVER THE ENTIRE AREA...BEFORE WEAKENING LATE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. TDH WEATHER.GOV/GREENBAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FUNNEL CLOUD CHILTON 44.03N 88.16W
06/10/2005 CALUMET WI BROADCAST MEDIA
FUNNEL CLOUD REPORTED NEAR CHILTON HIGH SCHOOL.
&&
EBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 1 W CLINTONVILLE 44.61N 88.77W
06/10/2005 WAUPACA WI LAW ENFORCEMENT
TOUCHDOWN OBSERVED BY POLICE OFFICER AT INTERSECTION OF
HIGHWAY C AND KNAACK ROAD. A SPOTTER SAID IT TOUCHED DOWN
TWICE AND LATER ESTIMATED THAT THE PATH WAS ABOUT 0.1
MILE LONG AND 20 YARDS WIDE.
&&
MGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG SHAWANO 44.78N 88.59W
06/10/2005 SHAWANO WI LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE CITY.
&&
MGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 S FREMONT 44.25N 88.86W
06/10/2005 WAUPACA WI PUBLIC
2 12 TO 24 INCH DIAMETER TREES DOWN
&&
ECKBERGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG REDGRANITE 44.03N 89.09W
06/10/2005 WAUSHARA WI LAW ENFORCEMENT
CAMPER BLOWN OVER BY WIND.
&&
MGPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 1 N MARSHFIELD 44.67N 90.16W
06/10/2005 WOOD WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN JUST NORTH OF MARSHFIELD
0137 PM TSTM WND DMG 5 E STRATFORD 44.79N 89.98W
06/10/2005 MARATHON WI LAW ENFORCEMENT
TREES DOWN AT HIGHWAY 153 AND COUNTY HIGHWAY H.
0203 PM TORNADO 4 W MOSINEE 44.78N 89.77W
06/10/2005 MARATHON WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND
0208 PM TSTM WND GST 3 E MARATHON CITY 44.95N 89.78W
06/10/2005 60 MPH MARATHON WI LAW ENFORCEMENT
0328 PM TSTM WND DMG PICKEREL 45.36N 88.91W
06/10/2005 LANGLADE WI PUBLIC
TREES DOWN IN PICKERAL. TREE FELL ON HOUSE.
0338 PM TSTM WND DMG 2 W WITTENBERG 44.81N 89.19W
06/10/2005 SHAWANO WI AMATEUR RADIO
8-10 INCH TREES DOWN NEAR HIGHWAY 29 AND COUNTY LINE
0340 PM TSTM WND DMG WITTENBERG 44.81N 89.15W
06/10/2005 SHAWANO WI LAW ENFORCEMENT
TREES DOWN IN THE TOWN OF WITTENBERG AND 1/2 INCH HAIL.
0350 PM TSTM WND DMG 2 E WITTENBERG 44.81N 89.11W
06/10/2005 SHAWANO WI AMATEUR RADIO
8 INCH DIAMETER TREES DOWN
0352 PM TSTM WND DMG 4 NW NEOPIT 45.02N 88.87W
06/10/2005 MENOMINEE WI LAW ENFORCEMENT
TREES DOWN.
0355 PM TSTM WND DMG 2 E CRANDON 45.56N 88.86W
06/10/2005 FOREST WI LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
0400 PM TSTM WND DMG REDGRANITE 44.03N 89.09W
06/10/2005 WAUSHARA WI LAW ENFORCEMENT
CAMPER BLOWN OVER BY WIND.
0410 PM TORNADO 1 W CLINTONVILLE 44.61N 88.77W
06/10/2005 WAUPACA WI LAW ENFORCEMENT
TOUCHDOWN OBSERVED BY POLICE OFFICER AT INTERSECTION OF
HIGHWAY C AND KNAACK ROAD. A SPOTTER SAID IT TOUCHED DOWN
TWICE AND LATER ESTIMATED THAT THE PATH WAS ABOUT 0.1
MILE LONG AND 20 YARDS WIDE.
0415 PM FUNNEL CLOUD CHILTON 44.03N 88.16W
06/10/2005 CALUMET WI BROADCAST MEDIA
FUNNEL CLOUD REPORTED NEAR CHILTON HIGH SCHOOL.
0425 PM TSTM WND DMG 1 S FREMONT 44.25N 88.86W
06/10/2005 WAUPACA WI PUBLIC
2 12 TO 24 INCH DIAMETER TREES DOWN
0440 PM TSTM WND DMG SHAWANO 44.78N 88.59W
06/10/2005 SHAWANO WI LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE CITY.
0517 PM TSTM WND DMG 15 NE WAUSAU 45.11N 89.41W
06/10/2005 MARATHON WI LAW ENFORCEMENT
TREES DOWN ON ROAD AT HIGHWAY 52 AND COUNTY HIGHWAY Q.
&&
MGThe Green Bay radar (KGRB), 63 km away, was scanning. The volume nearest the first event began at 01:12 UTC.
3 tornado, 1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyThe tornado archive for Wisconsin, 2005Warnings in Wisconsin, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458330, 5458331, 5458332, 5458333.